MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3507595MC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
03/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast augmentation primary with a mentor memorygel breast implant 595cc and experienced rupture on the right side post-operatively, which was confirmed via mammogram and ultrasound.As a result, the patient is scheduled for removal on (b)(6) 2022.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Date of explantation: (b)(6) 2022.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(6).
Additional Manufacturer Narrative
On jun 1, 2022, additional information was received indicating the explantation surgery has been rescheduled to jun 22, 2022.Manufacturer¿s reference number: (b)(4).